Author Topic: Tiredness  (Read 519 times)

[Buddie]

Tiredness
« on: May 30, 2019, 07:27:01 pm »
I jumped forty nine days ago, for the past two weeks, Iíve been extremely tired.
I havenít been able to gain any of the fifteen pounds I lost on the past months, Iím still somewhat constipated and my blood pressure has been on the low side.
Has anyone else experienced these symptoms after withdrawal?
Thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tiredness
« Reply #1 on: May 31, 2019, 12:11:06 am »
Sounds about right to me. Seems pretty normal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tiredness
« Reply #2 on: May 31, 2019, 11:25:14 am »
Dear [...],
Yes, I guess youíre right, it is normal to feel abnormal in this process.
I went to the doctor yesterday, and after listening to my symptoms and the fact all my test are normal, he referred me to a psychiatrist...for more pill, I guess, no thanks.
Best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tiredness
« Reply #3 on: May 31, 2019, 04:48:18 pm »
Glad you seen doctor, agree psych not gonna help by shoving a pill at you.-))
You know your needs and hopefully itíll turn good soon for you.
I am tired after dropping one poison, I will be on my knees by the time I am as clean as you!
Dick
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tiredness
« Reply #4 on: May 31, 2019, 11:12:18 pm »
[...],
Are you tapering from an antidepressant?
Every doctor that has seen me has wanted me to take one.
I know Iím a bit depressed,all this has taken its toll, plus I had nerve pain for over a year due to a wrist fracture that was wrongly treated by a physical therapist...and that required surgery and extensive rehaB.
Best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tiredness
« Reply #5 on: June 01, 2019, 08:04:45 am »
Just started dropping down the mirtazipine.

Then will use a low dose to attack the benzos!!

Good luck with the psych. 

Dickie
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tiredness
« Reply #6 on: June 01, 2019, 06:42:23 pm »
No, for now Iím skipping the psychiatrist.
Best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.